MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD PETITE STEPPED MPJ VLC GRIDLOCK PLATE, LEFT; BONE PLATE

TRILLIANT SURGICAL, LTD PETITE STEPPED MPJ VLC GRIDLOCK PLATE, LEFT; BONE PLATE
Model Number 300-52-005
Health Effect - Clinical Code Pain (1994)
Date of Event 11/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Trilliant sales representatives was informed by the surgery center at (b)(6) that a 300-52-005 plate was broken in a patient that had undergone surgery on (b)(6) 2017.A fusion did not occur and the plate will be removed from the patient on (b)(6) 2017.Follow up with the surgeon by the sales representative, the surgeon suspects the plate breakage was due to patient non-compliance and/or trauma.The patient came into the surgeon's office experiencing pain.The patient has a rather large dog and the patient reported that the dog had pounced or sat on the patient's foot and shortly after that she began to experience pain.

Brand Name
PETITE STEPPED MPJ VLC GRIDLOCK PLATE, LEFT
Common Device Name
BONE PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
727 n. shepherd dr.
suite 100
houston TX 77007
MDR Report Key7123137
Report Number3007420745-2017-00016
Device Sequence Number13805709
Product Code HRS
UDI-Device Identifier00812926025360
UDI-Public(01)00812926025360(11)160719(10)TSL004292
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number300-52-005
Device Catalogue Number300-52-005
Device Lot NumberTSL004292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR